MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT, SERVO-AIR; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT, SERVO-AIR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6882000
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our field service engineer (fse) has investigated the reported ventilator on-site.Reported issue was not reproduced during on-site visit and no parts were replaced to solve the issue.The reported issue was confirmed in provided device's logs.Evaluation found several alarms for high pressure and low delivered volume.The alarms indicate the efforts of the ventilator to deliver the set tidal volume and that the expiratory resistance had increased at the time for the event.According to the test log, the ventilator passed the pre-use check prior ventilation was started and the technical log does not contain any technical error codes to indicate that there was a ventilator malfunction at the time of the event.An increase in airway pressure can occur due to a blockage in the respiratory system.No information concerning patient breathing circuit or filter was provided.Our conclusion, based on the log evaluation, is that there was no ventilator malfunction.The ventilator detected and generated alarms for the high pressure situation.The cause of the issue has not been determined.
 
Event or Problem Description
The ventilator generated alarms indicating insufficient ventilation.There was no patient harm.Manufacturer's ref.#: (b)(4).

Brand Name
BASE UNIT, SERVO-AIR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25647307
Report Number8010042-2026-0000882
Device Sequence Number5902766
Product Code CBK
UDI-Device Identifier07325710003114
UDI-Public(01)07325710003114(11)200921
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K192604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6882000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date06/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown